Exponential polynomials and 𝒟-modules
Compositio Mathematica, Tome 95 (1995) no. 2, p. 131-181
@article{CM_1995__95_2_131_0,
     author = {Berenstein, Carlos A. and Yger, Alain},
     title = {Exponential polynomials and $\mathcal {D}$-modules},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {95},
     number = {2},
     year = {1995},
     pages = {131-181},
     zbl = {0854.32002},
     mrnumber = {1313872},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__95_2_131_0}
}
Berenstein, C. A.; Yger, A. Exponential polynomials and $\mathcal {D}$-modules. Compositio Mathematica, Tome 95 (1995) no. 2, pp. 131-181. http://www.numdam.org/item/CM_1995__95_2_131_0/

1 M.F. Atiyah, Resolution of singularities and division of distributions, Commun. Pure Applied Math. 23 (1970), 145-150. | MR 256156 | Zbl 0188.19405

2 A. Baker, "Transcendental Number Theory," Cambridge University Press, London,1979. | MR 422171 | Zbl 0297.10013

3 C.A. Berenstein, R. Gay, and A. Yger, Analytic continuation of currents and division problems, Forum Math. 1 (1989), 15-51. | MR 978974 | Zbl 0651.32005

4 C.A. Berenstein and E.V. Patrick, Exact deconvolution for multiple operators-an overview plus performance characterizations for imaging sensors, IEEE Proc. MultidimensionalSignal Processing 78 (1990), 259-287.

5 C.A. Berenstein and D.C. Struppa, Complex analysis and convolution equations, in "Contemporary Problems in Mathematics. Fundamental Directions", vol. 54, VINITI, Moscow, 1990, 5-113.

6 C.A. Berenstein and B.A. Taylor, Interpolation problems in Cn with applications to harmonic analysis, J. Analyse Math. 37 (1980), 188-254. | MR 600786 | Zbl 0464.42003

7 C.A. Berenstein and B.A. Taylor, On the geometry of interpolating varieties, "Seminaire Lelong-Skoda 1980-81," Springer-Verlag, Heidelberg, 1-25. | MR 658877 | Zbl 0484.32004

8 C.A. Berenstein, B.A. Taylor and A. Yger, Sur les systèmes d'équations différence-différentelles, Ann. Inst. Fourier 33 (1983), 109-130. | Numdam | MR 698851 | Zbl 0493.34052

9 C.A. Berenstein and A. Yger, Ideals generated by exponential polynomials, Advances in Math. 60 (1986), 1-80. | MR 839482 | Zbl 0586.32019

10 C.A. Berenstein and A. Yger, On Lojasiewicz type inequalities for exponential polynomials, J. Math. Anal. Appl. 129 (1988), 166-195. | MR 921385 | Zbl 0638.30003

11 C.A. Berenstein and A. Yger, Analytic Bezout identities, Advances in Applied Math. 10 (1989), 51-74. | MR 977789 | Zbl 0673.32011

12 C.A. Berenstein and A. Yger, Effective Bezout identities in Q[z 1,..., zn], Acta Math. 66 (1991), 69-120. | MR 1088983 | Zbl 0724.32002

13 C.A. Berenstein and A. Yger, Une formule de Jacobi et ses conséquences,Ann. scient. Éc. Norm. Sup. 24 (1991), 363-377. | Numdam | MR 1100995 | Zbl 0742.32004

14 C.A. Berenstein and A. Yger, About Ehrenpreis' Fundamental Principle, "Geometric and alg. aspects in several complex variables," C. A. Berenstein and D.C. Struppa (ed.), Editel, Rende, 1991, 47-61. | MR 1222206 | Zbl 01648046

15 C.A. Berenstein and A. Yger, Formules de représentation intégrale et problèmes de division, "Diophantine Approximations and Transcendental Numbers," P. Phillipon (ed.), Walter de Gruyter & Co., Berlin, 1992, 15-37. | MR 1176521 | Zbl 0765.32002

16 B. Bemdtsson and M. Andersson, Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier, 32 (1982), 91-110. | Numdam | MR 688022 | Zbl 0466.32001

17 I.N. Bernstein, The analytic continuation of generalized functions with respect to a parameter, Funct. Anal. Appl. 6 (1972), 273-285. | MR 320735 | Zbl 0282.46038

18 J.-E. Björk, " Rings of Differential Operators," North-Holland Publ. Co., Amsterdam, 1979. | MR 549189 | Zbl 0499.13009

19 A. Borel, Operations on algebraic D-modules, "Algebraic D-modules", A. Borel (ed.), Academic Press, Boston, 1987, 207-269. | MR 882000

20 A.G. Butkovskiy, "Green's functions and transfer functions handbook," Ellis Horwood, Chichester, 1982. | MR 654503 | Zbl 0554.34019

21 L. Ehrenpreis, "Fourier Analysis in Several Complex Variables ", John Wiley & Sons, 1970. | MR 285849 | Zbl 0195.10401

22 B. Frankpitt, Frequency domain methods for the control of distributed parameter systems, M.S. thesis, Univ. of Maryland, 1992.

23 D.I. Gurevich, Counterexamples to a problem of L. Schwartz, Funct. Anal. Appl., 9 (1975), 116-120. | MR 390759 | Zbl 0326.46020

24 I.S. Gradshteyn and I.M. Ryzhik, "Table of integrals, series, and products," Academic Press, New York, 1980. | Zbl 0918.65001

25 G.M. Henkin and J. Leiterer, "Theory of Functions on Complex Manifolds," Birkhäuser, Basel, 1984. | MR 795028 | Zbl 0573.32001

26 L. Hörmander, "An Introduction to Complex Analysis in Several Complex Variables", second edition, North-Holland Publ. Co., Amsterdam, 1991. | Zbl 0685.32001

27 L. Hörmander, "The Analysis of Linear Partial Differential Operators", II, Springer-Verlag, Berlin, 1983. | MR 705278 | Zbl 0521.35002

28 M. Lejeune and B. Teissier, Quelques calculs utiles pour la résolution des singularités, Séminaire École Polytechnique, 1972, 130. | Zbl 0255.32007

29 B. Lichtin, Generalized Dirichlet series and B-functions, Compositio Math. 65 (1988), 81-120. | Numdam | MR 930148 | Zbl 0637.32002

30 D.L. Russell, Nonharmonic Fourier series in the control theory of distributed parameter systems, J. Math. Analysis Appl. 18 (1967), 542-559. | MR 211044 | Zbl 0158.10201

31 C. Sabbah, Proximité évanescente II. Equations fonctionnelles pour plusieurs fonctions analytiques, Compositio Math. 64 (1987), 213-241. | Numdam | MR 916482 | Zbl 0632.32006

32 W. Symes, A trace theorem for the wave equation and remote determination of acoustic sources, preprint, Math. Dept., Michigan State Univ., June 1981. | Zbl 0528.35085